# SDR CALA9900589

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Gouged
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT MLG WELL CLOSURE RIB GOUGED JUST ABOVE LOCK DOT NR 2.  A NEW PLATE AND SPLICES WERE INSTALLED IAW SRM 51-10-2.
